Subacute chlordane poisoning.

@article{Garrettson1984SubacuteCP,
  title={Subacute chlordane poisoning.},
  author={Lorne K Garrettson and Philip S. Guzelian and Rainer Blanke},
  journal={Journal of toxicology. Clinical toxicology},
  year={1984},
  volume={22 6},
  pages={565-71}
}
A 30 year old female was exposed to chlordane through careless and excessive domestic use over a 1 to 4 week period. Early symptoms included circumoral numbness, anorexia, nausea, and fatigue. Myoclonic jerks occurred after a delay of one month. Malaise and anorexia became the dominant symptoms leading to referral at six months. Dysfunctional bleeding was attributed to hepatic enzyme induction by the chlordane and increased metabolism of contraceptive medication. Cholestyramine increased the… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…